# SDR EGRA953

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3NJ
- Make and model: Bell 206L
- Aircraft serial: 52107
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Condition: Sticks
- Location: Fuel Qty
- Part time: 13 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR NEEDLE STICKS WHILE IN OPERATION.  REPLACED FUEL QTY INDICATOR.
